Portfolio Selection under Parameter Uncertainty using a Predictive Distribution
Ji Im,
Hyun Lim,
Sung Choi and
Denis Nikitin
Additional contact information
Ji Im: Department of Mathematics, Pohang University of Science and Technology
Hyun Lim: Department of Mathematics, Pohang University of Science and Technology
Sung Choi: Department of Mathematics, Pohang University of Science and Technology
Annals of Economics and Finance, 2007, vol. 8, issue 2, 305-312
Abstract:
We propose a portfolio selection model based on a generalized hyperbolic predictive distribution. This distribution incorporates uncertainties in mean and volatility of market returns. We then select an optimal portfolio with expected utility calculated under the predictive distribution. We demonstrate the performance of the new approach by applying it to simulated and real market data.
Keywords: Portfolio Selection; Parameter Uncertainty; Estimation Error; Bayesian Framework; Predictive Distribution; Generalized Hyperbolic Distribution; Utility Function; Utility Restoration Ratio (search for similar items in EconPapers)
JEL-codes: C11 G11 (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://aeconf.com/Articles/Nov2007/aef080204.pdf (application/pdf)
http://down.aefweb.net/AefArticles/aef080204.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cuf:journl:y:2007:v:8:i:2:p:305-312
Access Statistics for this article
Annals of Economics and Finance is currently edited by Heng-fu Zou
More articles in Annals of Economics and Finance from Society for AEF Contact information at EDIRC.
Bibliographic data for series maintained by Qiang Gao ().